# SDR SWIA200717677

- Difficulty date: January 16, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 6,661 hours, 5,778 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED GEAR AND RECEIVED NOSE DOOR WARNING MESSAGE.  RETURNED TO FIELD.  VISUALLY INSPECTED NOSE LANDING GEAR DOOR PROXIMITY SWITCHES AND NOSE LANDING GEAR DOOR WARNING SYSTEM.  PERFORMED SYSTEM TEST OF PSEU REF CRJ FIM 32-60-05.  COULD NOT DUPLICATE DISCREPANCY.
